Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
AN INFLAMMATORY ERUPTION ASSOCIATED WITH RECOMBINANT HUMAN IL-6
Autore:
FLEMING TE; MIRANDO WS; SOOHOO LF; COOPER BW; ZAIM MT; LAZARUS HM; ELMETS CA;
Indirizzi:
UNIV CLEVELAND HOSP,DEPT DERMATOL,2074 ABINGTON RD CLEVELAND OH 44106 UNIV CLEVELAND HOSP,DEPT DERMATOL CLEVELAND OH 44106 UNIV CLEVELAND HOSP,DEPT MED CLEVELAND OH 44106 CASE WESTERN RESERVE UNIV,DEPT DERMATOL CLEVELAND OH 44106
Titolo Testata:
British journal of dermatology
fascicolo: 4, volume: 130, anno: 1994,
pagine: 534 - 536
SICI:
0007-0963(1994)130:4<534:AIEAWR>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
COLONY-STIMULATING FACTOR; MESSENGER-RNA; INTERLEUKIN-6; SKIN; EXPRESSION; PSORIASIS; THERAPY; IL6;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
27
Recensione:
Indirizzi per estratti:
Citazione:
T.E. Fleming et al., "AN INFLAMMATORY ERUPTION ASSOCIATED WITH RECOMBINANT HUMAN IL-6", British journal of dermatology, 130(4), 1994, pp. 534-536

Abstract

Interleukin 6 (IL-6) is an endogenous cytokine with multiple biological functions, including amplification of the inflammatory response. Recombinant human IL-6, administered as part of a chemotherapeutic regimen, has recently been shown to cause regression of certain types of malignant tumours. We report a patient who developed a cutaneous eruption consisting of coalescent, erythematous, scaling macules and papules after administration of recombinant human IL-6, given as part of her chemotherapy for ductal carcinoma of the breast.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/12/20 alle ore 15:57:19